MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145001
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the department began using the semi-permanent hemodialysis catheter - central venous catheter kit for hemodialysis.After the catheter replacement, the patient's arteriovenous suction flow was poor and easily stuck to the blood vessel wall, resulting in insufficient hemodialysis flow.The user noticed the insufficient flow at the first use after catheterization.The current use did not allow for positive and negative flow.The catheter flow difference and the catheter adjustment situation were reflected in the disease history and dialysis records.The dr chest radiograph catheter depth was at the level of the 9th vertebral body at the end of the catheter.The dialysis machine repeatedly alarmed, making it difficult to perform hemodialysis.The incidence of catheter flow difference was as high as 71.43%.The reverse flow rate of 180-200ml/min was hardly usable.This was not the infusion line.Nothing unusual was observed on the device prior to use and no other damage was found on the product.There was no problem with the luer adapter, there was no leak, and the catheter was not repaired.Tego was not used and the insertion site was not treated prior to product placement.Flushing was performed and the line was not difficult to flush with the syringe and the catheter was intact as a result.There was no blood return prior to syringe flushing.No other products were utilized with the device and no excessive force was used.No cleaning agent was used on the device.Heparin was used for anticoagulation.There was no blood loss and no blood transfusion was performed.There was no reported patient injury.
 
Additional Manufacturer Narrative
G2 (other - hospital equipment department).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: h6 (fdm).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the department began using the semi-permanent hemodialysis catheter - central venous catheter kit for hemodialysis.After the catheter replacement, the patient's arteriovenous suction flow was poor and easily stuck to the blood vessel wall, resulting in insufficient hemodialysis flow.The user noticed the insufficient flow at the first use after catheterization.The current use did not allow for positive and negative flow.The catheter flow difference and the catheter adjustment situation were reflected in the disease history and dialysis records.The dr chest radiograph catheter depth was at the level of the 9th vertebral body at the end of the catheter.The dialysis machine repeatedly alarmed, making it difficult to perform hemodialysis.The incidence of catheter flow difference was as high as 71.43%.The reverse flow rate of 180-200ml/min was hardly usable.This was not the infusion line.Nothing unusual was observed on the device prior to use and no other damage was found on the product.There was no problem with the luer adapter, there was no leak, and the catheter was not repaired, and was extubated.Tego was not used and the insertion site was not treated prior to product placement.Flushing was performed and the line was not difficult to flush with the syringe and the catheter was intact as a result.There was no blood return prior to syringe flushing.No other products were utilized with the device and no excessive force was used.No cleaning agent was used on the device.Heparin was used for anticoagulation.There was no blood loss and no blood transfusion was performed.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21138647
Report Number1282497-2025-00025
Device Sequence Number17881949
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public10884521014084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145001
Device Catalogue Number8888145001
Device Lot Number2330300070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/13/2025
01/20/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/13/2025
01/29/2025
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight68 KG